`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Stability analysis of a two-strain epidemic model on complex networks with latency
Pages: 2851 - 2866, Issue 8, October 2016

doi:10.3934/dcdsb.2016076      Abstract        References        Full text (804.9K)           Related Articles

Junyuan Yang - Department of Applied Mathematics, Yuncheng University, Yuncheng 044000, Shanxi, China (email)
Yuming Chen - Department of Mathematics, Wilfrid Laurier University, Waterloo, Ontario, N2L 3C5, Canada (email)
Jiming Liu - Department of Computer Science, Hongkong Baptist University, Kowloon Tong, Hongkong, China (email)

1 A. L. Barab├ísi and R. Albert, Emergence of scaling in random networks, Science, 286 (1999), 509-512.       
2 T. Cohen and M. Murray, Modeling epidemics of multidrug-resistant M. tuberculosis of heterogeneous fitness, Nat Med., 10 (2004), 1117-1121.
3 P. van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.       
4 Z. Feng, C. Castillo-Chavez and A. Capurro, A model for Tuberculosis with exogenous reinfection, Theoretical Population Biology, 57 (2000), 235-247.
5 Z. Feng, M. Iannelli and F. A. Milner, A two-strain tuberculosis model with age of infection, SIAM J. Appl. Math., 62 (2002), 1634-1656.       
6 X. C. Fu, S. Michael and G. R. Chen, Propagation Dynamics on Complex Networks, Models, Methods and Stability Analysis, Higher Education Press. Beijing, 2014.       
7 J. K. Hale and P. Waltman, Persistence in infinite dimensional systems, SIAM J. Math. Anal., 20 (1989), 388-395.       
8 C. H. Li, C. C. Tsai and S. Y. Yang, Analysis of epidemic spreading of an SIRS model in complex heterogeneous networks, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 1042-1054.       
9 M. E. J. Newman, Threshold effects for two pathogens spreading on a network, Phys. Rev. Lett., 95 (2005), 108701.
10 R. Pastor-Satorras and A. Vespignani, Epidemic spreading in scale-free networks, Phys. Rev. Lett., 86 (2001), 3200-3203.
11 R. Pastor-Satorras and A. Vespignani, Epidemic dynamics and endemic states in complex networks, Phys. Rev. E., 63 (2001), 066117.
12 R. Pastor-Satorras and A. Vespignani, Immunization of complex networks, Phys. Rev. E., 65 (2002), 036104.
13 L. Perko, Differential Equations and Dynamical Systems, Springer-Verlag, New York, 1991.       
14 R. J. Smith, J. T. Okano, J. S. Kahn, E. N. Bodine and S. Blower, Evolutionary dynamics of complex networks of HIV drug-resistant strains: The case of San Francisco, Science, 327 (2010), 697-701.
15 H. R. Thieme, Persistence under relaxed point-dissipativity with application to an endemic model, SIAM J Math Anal., 24 (1993), 407-435.       
16 Y. Wang, J. Cao, Z. Jin, H. Zhang and G. Sun, Impact of media coverage on epidemic spreading in complex networks, Phys. A., 392 (2013), 5824-5835.       
17 L. Wang and G. Z. Dai, Global stability of virus spreading in complex heterogeneous networks, SIAM J. Appl. Math., 68 (2008), 1495-1502.       
18 L. Wang and G. Z. Dai, Scale-free Phenomanas of Complex Network, Science Press. Beijing, 2009.
19 Y. Wang and Z. Jin, Global analysis of multiple routes of disease transmission on heterogeneous networks, Physica A, 392 (2013), 3869-3880.       
20 Y. Wang, Z. Jin, Z. Yang, Z. Zhang, T. Zhou and G. Sun, Global analysis of an SIS model with an infective vector on complex networks, Nonlinear Anal. Real World Appl., 13 (2012), 543-557.       
21 Y. B. Wang, G. X. Xiao and J. Liu, Dynamics of competing ideas in complex social systems, New J. Phys., 14 (2012), 013015.
22 Q. C. Wu, X. C. Fu and M. Yang, Epidemic thresholds in a heterogenous population with competing strains, Chin. Phys. B., 20 (2011), 046401.
23 Q. Wu, M. Small and H. Liu, Superinfection behaviors on scale-free networks with competing strains, J. Nonlinear Sci., 23 (2013), 113-127.       
24 H. Zhang and X. Fu, Spreading of epidemics on scale-free networks with nonlinear infectivity, Nonlinear Anal., 70 (2009), 3273-3278.       
25 J. Zhang, Z. Jin and Y. Chen, Analysis of sexually transmitted disease spreading in heterosexual and homosexual populations, Math. Biosci., 242 (2013), 143-152.       

Go to top